# SDR HSYA200600001

- Difficulty date: April 18, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N319BH
- Make and model: Beech 1900C
- Aircraft serial: UB36
- Aircraft time: 23,472 hours, 32,714 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Inoperative
- Location: Mlg Actuator
- Component: Actuator, Airight
- Component part number: 1143800415
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN LG SELECTED DOWN CREW DID NOT GET RT MLG SAFE (GREEN) INDICATION. MLG WAS IN FACT DOWN AND LOCKED. MX DETERMINED FAULTY DOWNLOCK SWITCH INCORPORATED INTO MLG ACTUATOR. THE MLG ACTUATOR WAS R&R AND GEAR SWINGS ACCOMPLISHED WITH SATISFATORY RESULTS.
